# SDR SWIA201437231

- Difficulty date: April 2, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,886 hours, 22,405 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Debonded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD L/E SECTION 520JL UPPER AND LOWER EDGES ARE DISBONDED.  C-CHECK, REBONDED LT INBD L/E 520JL, IAW REO.
